# SDR ASOA201000396

- Difficulty date: March 16, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 23,582 hours, 19,533 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD IS CRACKED LINTEL ATTACH BRACKET.  INSTALLED LINTEL FITTING IAW STEP 5,13,14,19-24 KJ161732 INSTALLED SOLID RIVETS AROUND FILLER COMMON TO LINTEL FITTING AND SOLIDS THROUGH FUSELAGE FWD OF FS 621 IAW REO 601R-53-61-1230.  INSTALLED FASTENERS AT WL 106.17 THROUGH INTERCOSTAL FROM FUSELAGE FRAME TO DOOR TRACK AND BELOW LINTEL FITTING ON AFT FRAME. IAW REO 601R-53-61-1230. COMPLIED WITH REMAINING STEPS- 5,15,13,14,19-24 IAW REO 601R-53-61-1230.   COMPLIED WITH PRESSURE LEAK CHECK REF:  AMM TASK 21-31-00-710-801. NO DEFECT NOTED.
